MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL, INC. CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the cardiomems implant procedure the hospital electronics unit displayed an error 5 message indicating the time of day clock for the system was off.The user was unable to log in to the unit due to the error and could not proceed with the case so the procedure was abandoned.There were no adverse consequences to the patient.There is no information to indicate that this error 5 was related to the incorrect speed setting.
 
Additional Manufacturer Narrative
One (b)(6) hospital electronics system was received for evaluation.Error # 5 was not generated when either the new implant or follow-up pressure measurement icons were selected on the pressure measurement selection screen.Error # 5 was not observed recorded in message logs of unit¿s terminal application or from review of unit¿s logs on the cardiomemshf back end website.The unit displayed a warning # 5 after finishing the boot up process and would not accept login credentials.Warning # 5 involves a time discrepancy recorded by the software.The unit¿s initial date and time could not be observed with its front-end interface because of login credentials not being accepted.The date and time were instead observed by booting the unit up with a service thumb drive installed and accessing the date/ time setup application.Unit¿s date and time were observed to be off by 25 years 7 months 11 days and 16 hours 36 minutes respectively.The root cause of unit displaying warning # 5 was concluded to be due to a depleted coin lithium battery on the printed circuit board.Depletion of the coin lithium battery caused the unit not to keep correct time.The unit¿s incorrect date and time being outside the requisite range associated with the current credentials to access the server results in inability to login to the hospital electronics system software.The product issue encountered in the field was determined to be warning # 5 that was mistakenly categorized as a complaint involving error # 5.A review of the device history record was performed and ruled out the possibility of a manufacturing related issue causing or contributing to the reported complaint issue, as no non-conformance related to the reported issue was found in the batch records reviewed.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
melissa wappel
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key18666877
Report Number3004936110-2024-00188
Device Sequence Number17943330
Product Code MOM
UDI-Device Identifier05414734509244
UDI-Public05414734509244
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3000
Device Lot Number5110528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown